ACTIFED SYRUP (100ML)

6.67

Description

ACTIFED SYRUP (100ML)

Multi-Action Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. It also contains an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relive other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Adults and children 12 years and over: 10 ml every 4-6 hours, up to four times a day.

Children 6 – 12 years: 5 ml every 4-6 hours, up to three times a day.

Maximum daily dose: 15ml syrup.

Use only when simple measures have failed to provide adequate relief. Use for more than 5 consecutive days is not recommended.

Children under 6 years: Not recommended.

The Elderly: There have been no specific studies of ACTIFED Syrup in the elderly. Experience has indicated that normal adult dosage is appropriate, although it may be advisable to monitor renal and/or hepatic function. If there is serious impairment then caution should be exercised. ACTIFED Syrup may cause drowsiness There have been no specific studies of ACTIFED Syrup in patients with hepatic and/or renal dysfunction. Caution should be exercised in the presence of severe renal or hepatic impairment. Although pseudoephedrine has virtually no pressor effects in patients with normal blood pressure, ACTIFED Syrup should be used with caution in patients taking antihypertensive agents and tricyclic antidepressants. The effects of a single dose on the blood pressure of these patients should be observed before recommending repeated or unsupervised treatment.

Patients with the following conditions should be advised to consult a physician before using Actifed Syrup: hypertension; coronary heart disease; diabetes; thyroid disease; difficulty in urination due to enlargement of the prostate; a respiratory condition such as emphysema, chronic bronchitis, or acute or chronic bronchial asthma; or glaucoma.

Triprolidine may enhance the sedative effects of central nervous system depressants including alcohol, sedatives, and tranquilizers. While taking ACTIFED Syrup, patients should be advised to avoid alcoholic beverages and consult a healthcare professional prior to taking with central nervous system depressants.

This product may act as a cerebral stimulant in children and occasionally adults giving rise to insomnia, nervousness, hyperpyrexia, tremors and epileptiform convulsions. Care should be taken when used in epileptic patients.

Children 6 to 12 years: Not more than 3 doses should be given in any 24 hours.

Do not exceed the stated dose.

Do not take with any other cough and cold medicine.

Consult a pharmacist or other healthcare professional before use in children under 12 years.

Each 5 ml dose of this medicine contains 3.5 g of sucrose. This should be taken into account in patients with diabetes mellitus.
The excipients methyl hydroxybenzoate (E218) and Sunset Yellow (E110) may cause allergic reactions (possibly delayed).
As this product contains sucrose:
Patients with rare hereditary problems of fructose intolerance, glucose – galactose malabsorption or sucrase –isomaltase insufficiency should not take the medicine. ACTIFED Syrup contains 1.25 mg Triprolidine hydrochloride and 30 mg
Pseudoephedrine hydrochloride in each 5 ml.
Excipients: Also includes the following substances in each 5 ml:
Sucrose 3.5 g
Methyl Hydroxybenzoate (E218) 5.0 mg
Sunset Yellow (E110) 0.005 mg

Additional information

Weight 224 g

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.